Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: what??? graves disease?

Posted by Maxime on March 25, 2005, at 17:43:52

In reply to Re: what??? graves disease? Spriggy, posted by TamaraJ on March 25, 2005, at 12:28:25

Spriggy, I am hypothyroid. It causes the same symptoms as depression. But it makes me lethargic etc.

Your anxiety could very well be due to your thyroid.

I have mentioned it a couple of times on the board that always have your thyroid checked before you swallow any anti-depressant.

Visit this link:
http://thyroid.about.com/od/thyroidbasicsthyroid101/a/smartpatient.htm

and this one as well about test results:
http://thyroid.about.com/od/thyroidbasicsthyroid101/a/confusion.htm

actually the about.com site is one the best I have found because of the amount of articles etc.

Good luck.

Maxime

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:475400
URL: http://www.dr-bob.org/babble/20050322/msgs/475568.html